# SDR HEEA967092

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5742N
- Make and model: Bell 206L-1
- Aircraft serial: 45477
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 206011132113A
- Condition: Grease Leak
- Location: M/R
- Part time: 464 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREASE LEAKING FROM BOTH GRIPS. S/N    A6065&A6067
